Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

CASE REPORT
[View FULLTEXT] [Download PDF
 
Year : 2007  |  Volume : 53  |  Issue : 1  |  Page : 44-45  

Bleeding gums: Duloxetine may be the cause

YPS Balhara, R Sagar, ST Varghese 
 Department of Psychiatry and National Drug Dependence Treatment Centre, AIIMS, New Delhi- 110 029, India

Correspondence Address:
YPS Balhara
Department of Psychiatry and National Drug Dependence Treatment Centre, AIIMS, New Delhi- 110 029
India

Duloxetine is a newly introduced drug. It is being prescribed for the management of diabetic neuropathic pain and major depressive disorder. The most frequently observed adverse events with duloxetine are nausea, dry mouth and somnolence, constipation, diarrhea, decreased appetite, weight loss, feeling of fatigue, dizziness, somnolence, hypohidrosis, decreased libido and erectile dysfunction. One of the patients being prescribed the drug developed bleeding gums on being started with the drug which resolved on stopping it. We hereby report this case.


How to cite this article:
Balhara Y, Sagar R, Varghese S T. Bleeding gums: Duloxetine may be the cause.J Postgrad Med 2007;53:44-45


How to cite this URL:
Balhara Y, Sagar R, Varghese S T. Bleeding gums: Duloxetine may be the cause. J Postgrad Med [serial online] 2007 [cited 2022 May 28 ];53:44-45
Available from: https://www.jpgmonline.com/article.asp?issn=0022-3859;year=2007;volume=53;issue=1;spage=44;epage=45;aulast=Balhara;type=0


 
Saturday, May 28, 2022
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer